# SDR SWAA2022061315940

- Difficulty date: June 7, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 70,890 hours, 41,911 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SIDE BY SIDE CUT FOUND ON FWD CARGO AFT FLOOR PANNEL. ONE INCH FROM EDGE AND 16 INCH LONG EACH AND ONE OF THE CRACK .25 INCH WIDE. / [01] REMOVED FWD CARGO AFT FLOOR PANNEL IAW AMM 25-52-10;[02] INSTALLED FWD CARGO AFT PANEL IAW AMM 25-52-10.
